| Model Number |
IPN048896 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/31/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Reported issue: the endotracheal tube cuff would not hold pressure.There was no reported injury.
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.The device history review for the et tube, hvt, 7.5 lot #73g2100437 investigation did not show issues related to complaint.Teleflex will continue to monitor and trend related events.